Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Pain in hips, lower back pain, fever. Prescribed timaflu. Severe burning sensation while urinating. Cure?

I went to the doctor on Friday. I am having lower back pain as well as below my hips pain. I was suppose to start my mentral cycle Friday and didn t. My doctor tested me for UTI and prego test through my urine and they both came back negative. I got tested for Influenza a and b and they both came back negative. I was givien timaflu and told that it might work since my temperature was 102 (which is high for me). Yesterday my acheing hurts a whole lit worse. It burned when I peed. I drank a ton of crandberry jucie and didn t see a change. Today I am at school, a teacher, and it literally puts me in tears when I pee from the burning. My lower back still really aches. What should I do?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

TIMAFLU TABLET CONTAINS OSELTAMIVIR WHICH IS USUALLY PRESCRIBED IF YOU HAVE ANY SYMPTOMS OF FLU. THE MOST ADVERSE REACTION OF THESE DRUGS INDLUCES
1. NAUSEA
2. VOMITTING.
3. DIARRHOEA

AS PER NOW IT IS NOT KNOWN TO CAUSE ANY ACIDIFICATION OF URINE OR TO CAUSE BURNING SENSATION WHILE PASSING URING.
ARE YOU TAKING ANY OTHER MEDICINES OTHER THAN WHAT YOU HAVE SPECIFIED?? WHEN YOU TAKE SOME ANALGESICS OR ANTIPYRETIC MEDICINES ALONG WITH THESE TO TREAT FLU LIKE SYMPTOMS THEN THESE SYMPTOMS MAY OCCUR.

THANKS
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor